Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 181, NWS Atlanta, GA

June 25, 2018Wilcox County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2018, 7:29 PM EDT for Wilcox County, Georgia. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2018, 7:29 PM EDT (23:29 UTC)
Expired
Jun 25, 2018, 8:00 PM EDT
In force
31 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 88 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 7:47 PM EDTTSTM WND DMG2 Nw Browning, GASEVERAL TREES REPORTED DOWN ON AMERICAN LEGION RD NEAR THE INTERSECTION WITH HWY 129.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.5 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2018-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1038 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2018-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1038 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1080 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

539 
WUUS52 KFFC 252329
SVRFFC
GAC315-260000-
/O.NEW.KFFC.SV.W.0181.180625T2329Z-180626T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
729 PM EDT MON JUN 25 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Wilcox County in central Georgia...

* Until 800 PM EDT.

* At 729 PM EDT, severe thunderstorms were located along a line
  extending from near Pitts to near Abbeville, moving southeast at 15
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rochelle, Pitts, Browning, Double Run, Antioch Church, Owensboro
  and Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3185 8339 3185 8361 3196 8361 3198 8329
      3190 8320 3189 8320 3187 8318 3185 8318
      3184 8323
TIME...MOT...LOC 2329Z 294DEG 13KT 3193 8358 3198 8326 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
279 
WWUS52 KFFC 252349
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
749 PM EDT MON JUN 25 2018

GAC315-260000-
/O.CON.KFFC.SV.W.0181.000000T0000Z-180626T0000Z/
Wilcox GA-
749 PM EDT MON JUN 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN WILCOX COUNTY...

At 749 PM EDT, severe thunderstorms were located along a line
extending from near Pitts to near Rhine, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rochelle, Pitts, Browning, Double Run, Antioch Church, Owensboro and
Seville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3185 8339 3185 8361 3196 8361 3198 8329
      3190 8320 3189 8320 3187 8318 3185 8318
      3184 8323
TIME...MOT...LOC 2349Z 294DEG 13KT 3190 8351 3195 8319 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 2:45 PM EDT, 4 hours 44 minutes earlier.

Area forecast discussion, Jun 25, 2:45 PM EDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
245 PM EDT Mon Jun 25 2018

.SHORT TERM /Tonight through Tuesday Night/...
Diurnal heating combined with forcing from a low pressure system
racing across Kentucky will provide scattered thunderstorms for the
area this afternoon. Models have underestimated the coverage of the
storms so far but are beginning to catch up, estimating a wave of
convection that will leave the area later this evening. An Upper
level ridge building in along the Gulf coast should help to keep
storms slightly weaker, and more scattered/unorganized than they my
be otherwise but a Marginal risk for a few severe storms will be
possible for the forecast area. Tomorrow, convection is expected to
be even more widespread as the upper level flow begins to turn from
out of the northwest, and impulses ahead of a stronger low pressure
system out of the midwest looks to push through.

Temperatures are expected to continue on
the warm side with heat index values across central GA ranging from
100 to 106. Have issued a heat advisory for the majority of central
GA today and will monitor conditions for Tuesday to see if another
one will be needed tomorrow.

22

.LONG TERM /Wednesday through Monday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
The long term portion begins as perhaps the most active period of
the entire extended. We will see a strong shortwave arrive late in
the day from the Tennessee Valley. This will coincide with peak
heating for Wed afternoon and CAPE values in excess of 3000 J/KG.
Associated cold pool with shortwave looks to drop 500mb temps to
around -9C, sufficient for some robust updrafts and decent hail
potential. Should also see some good wind potential as downdraft
CAPE increases through the afternoon as a likely line of storms
approaches. Have gone with highest pops for northern tier for now
but could certainly see pops needing to be raised for remainder as
Wed approaches with potential for a decent coverage event.

Focus will shift to Central GA for Thu afternoon as shortwave
traverses the remainder of the forecast area. Cannot rule out
additional small pop activity across the north although mid level
temps will be warming by this time period.

Some drying noted for the weekend, especially across NE sections
where will only carry isolated pops for Sat. Upper level high
builds in north of the area through the Ohio Valley and into the
Northeast through early next week. Eventually some deep layer
moisture will rotate around the southern periphery of this feature
to bring higher pops back to the area for early next week.

BDL

&&

.AVIATION...
18Z Update...
Ongoing scattered SHRA/TSRA around TAF areas, currently impacting
MCN and ATL sites. A line of forcing coming from NW GA will keep
scattered SHRA/TSRA around the area through the afternoon and
early evening. Expecting VFR conditions otherwise in regards to
ceilings and VSBYs. Light winds out of the west at ATL, swinging
from out of the SW early tomorrow morning.

//ATL Confidence...18Z Update...
Medium confidence in convective coverage this afternoon.
Medium to high on all other elements.

Thiem

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  71  91 /  30  50  50  50
Atlanta         75  91  74  90 /  30  50  40  50
Blairsville     66  85  67  86 /  30  50  40  60
Cartersville    72  92  72  90 /  30  50  40  50
Columbus        76  94  76  93 /  30  40  30  40
Gainesville     72  90  71  88 /  30  50  40  50
Macon           74  94  74  93 /  30  50  40  50
Rome            72  92  72  91 /  20  40  40  50
Peachtree City  73  92  72  90 /  30  50  30  50
Vidalia         75  94  75  92 /  40  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Bibb...Bleckley...Chattahoochee...Crawford...Crisp...
Dodge...Dooly...Emanuel...Glascock...Harris...Houston...
Jefferson...Johnson...Laurens...Macon...Marion...Montgomery...
Muscogee...Peach...Pulaski...Schley...Stewart...Sumter...
Talbot...Taylor...Telfair...Toombs...Treutlen...Twiggs...
Washington...Webster...Wheeler...Wilcox...Wilkinson.

&&

SHORT TERM...22
LONG TERM....BDL
AVIATION...22
Hazardous weather outlook, Jun 25, 5:32 PM EDT, 1 hour 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
532 PM EDT Mon Jun 25 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-262145-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
532 PM EDT Mon Jun 25 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

...Heat Advisory In Effect For Central Georgia...

Hot temperatures combined with high moisture values will result in
heat indices around 105 degrees this afternoon. Please see the
latest heat advisory product issued by this office for further
details.

Scattered to numerous thunderstorms are expected across north and
central Georgia this afternoon. Isolated storms will be strong to
severe, with the main hazards damaging winds, large hail, frequent
lightning, and isolated flooding from heavy rainfall.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There will be an enhanced chance of strong to severe storms late
Wednesday into Wednesday night as an upper level storm system
moves across the area bringing likely storm coverage to North
Georgia.

There is a chance of thunderstorms each day for the rest of the
time period through next week, mainly during the afternoon and
evening hours with few storms becoming strong to severe each day
with gusty winds, frequent lightning and isolated flooding from
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 25, 6:48 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
648 PM EDT MON JUN 25 2018

GAZ113-252315-
Toombs GA-
648 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOOMBS COUNTY UNTIL
715 PM EDT...

At 648 PM EDT...a strong thunderstorm was over Ohoopee, or near
Reidsville...moving southeast at 25 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lyons, Santa Claus, South Thompson, Ohoopee, New Branch, Ponderosa
and Johnson Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3214 8220 3213 8219 3202 8221 3210 8238
      3228 8225 3227 8222 3226 8222 3224 8221
      3223 8221 3218 8219 3217 8218
TIME...MOT...LOC 2248Z 296DEG 20KT 3215 8220

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 25, 6:54 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
654 PM EDT MON JUN 25 2018

GAZ068-069-252345-
Upson GA-Pike GA-
654 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR UPSON AND SOUTHERN PIKE COUNTIES
UNTIL 745 PM EDT...

At 654 PM EDT...a strong thunderstorm was over Crest, or near
Thomaston...moving southeast at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Thomaston, Zebulon, Molena, Yatesville, Meansville, Sunset Village,
Lincoln Park, The Rock, Atwater, Lifsey Springs, Redbone Crossroads,
Sprewell Bluff State Park, Crest, Logtown, Sunnyside, Hannahs Mill
and Salem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3311 8438 3303 8427 3299 8427 3299 8421
      3293 8412 3289 8412 3276 8419 3274 8427
      3276 8430 3276 8434 3278 8435 3277 8436
      3278 8438 3283 8441 3283 8444 3287 8448
      3301 8454
TIME...MOT...LOC 2254Z 314DEG 16KT 3294 8442

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 25, 7:03 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
703 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0628 PM     TSTM WND DMG     1 ESE BARTLETT          32.33N  84.09W
06/25/2018                   MACON              GA   AMATEUR RADIO

            REPORT OF A TREE DOWN AT HWY 90W AND LOBLOLLY ROAD.
            TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1800443

DJN
Local storm report, Jun 25, 7:07 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND DMG     1 NW OGLETHORPE         32.30N  84.07W
06/25/2018                   MACON              GA   AMATEUR RADIO

            SEVERAL REPORTS OF SINGLE-TREE DOWN AROUND THE
            OGLETHORPE AREA, MAINLY NORTH AND WEST OF TOWN. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1800444

DJN
Special weather statement, Jun 25, 7:15 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT MON JUN 25 2018

GAZ097-252345-
Laurens GA-
715 PM EDT MON JUN 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAURENS COUNTY UNTIL
745 PM EDT...

At 714 PM EDT...a strong thunderstorm was centered near Dublin...
moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dublin, East Dublin, Lovett, Tuckers Crossroad, Brewton and Minter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3246 8273 3251 8301 3271 8294 3270 8282
      3269 8279 3266 8279 3262 8269
TIME...MOT...LOC 2314Z 270DEG 11KT 3257 8290

HAIL...0.25IN
WIND...50MPH
Local storm report, Jun 25, 7:23 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT MON JUN 25 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     EASTMAN                 32.22N  83.13W
06/25/2018  M59 MPH          DODGE              GA   AWOS

            GUST OF 59 MPH REPORTED AT EASTMAN AWOS.

&&

EVENT NUMBER FFC1800445

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 8:08 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam37 min
Jun 24, 8:32 PM EDTSpecial Weather StatementFFCWarren43 min
Jun 24, 8:42 PM EDTSpecial Weather StatementFFCWilkes33 min
Jun 24, 8:48 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes42 min
Jun 24, 9:10 PM EDTSevere Thunderstorm WarningFFCTaliaferro35 min
Jun 24, 9:13 PM EDTSpecial Weather StatementFFCGlascock47 min
Jun 24, 9:23 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington37 min
Jun 24, 9:46 PM EDTSpecial Weather StatementFFCTaliaferro, Warren44 min
Jun 24, 9:58 PM EDTSpecial Weather StatementFFCJefferson32 min
Jun 25, 4:26 AM EDTHeat AdvisoryFFCBibb, Bleckley, Chattahoochee, Crawford, Crisp, Dodge and 28 more16 hr
Jun 25, 1:10 PM EDTSpecial Weather StatementFFCPeach35 min
Jun 25, 1:41 PM EDTSpecial Weather StatementFFCFayette34 min
Jun 25, 1:44 PM EDTSpecial Weather StatementFFCFulton31 min
Jun 25, 2:12 PM EDTSpecial Weather StatementFFCDeKalb, Fulton33 min
Jun 25, 2:17 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jun 25, 2:18 PM EDTSpecial Weather StatementFFCFayette27 min
Jun 25, 2:24 PM EDTSpecial Weather StatementFFCFloyd36 min
Jun 25, 2:26 PM EDTSpecial Weather StatementFFCMurray34 min
Jun 25, 2:28 PM EDTSpecial Weather StatementFFCSpalding32 min
Jun 25, 2:30 PM EDTSevere Thunderstorm WarningFFCMurray26 min
Jun 25, 2:35 PM EDTSpecial Weather StatementFFCWhitfield25 min
Jun 25, 2:44 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 25, 2:45 PM EDTSpecial Weather StatementFFCMurray30 min
Jun 25, 2:48 PM EDTSpecial Weather StatementFFCMeriwether27 min
Jun 25, 2:49 PM EDTSpecial Weather StatementFFCWhitfield26 min
Jun 25, 2:58 PM EDTSpecial Weather StatementFFCGilmer32 min
Jun 25, 2:59 PM EDTSpecial Weather StatementFFCNewton31 min
Jun 25, 3:12 PM EDTSpecial Weather StatementFFCWalton33 min
Jun 25, 3:16 PM EDTSpecial Weather StatementFFCPike, Spalding29 min
Jun 25, 3:20 PM EDTSpecial Weather StatementFFCGordon25 min
Jun 25, 3:21 PM EDTSpecial Weather StatementFFCWalker24 min
Jun 25, 3:24 PM EDTSevere Thunderstorm WarningFFCNewton, Walton25 min
Jun 25, 3:28 PM EDTSpecial Weather StatementFFCFannin32 min
Jun 25, 3:35 PM EDTSpecial Weather StatementFFCLamar25 min
Jun 25, 3:40 PM EDTSpecial Weather StatementFFCJasper35 min
Jun 25, 3:42 PM EDTSpecial Weather StatementFFCWalker33 min
Jun 25, 3:44 PM EDTSpecial Weather StatementFFCPickens31 min
Jun 25, 3:52 PM EDTSpecial Weather StatementFFCUnion23 min
Jun 25, 3:55 PM EDTSpecial Weather StatementFFCWhitfield35 min
Jun 25, 3:58 PM EDTSevere Thunderstorm WarningFFCJasper, Newton16 min
Jun 25, 3:59 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield31 min
Jun 25, 4:00 PM EDTSpecial Weather StatementFFCBartow, Cherokee30 min
Jun 25, 4:03 PM EDTSpecial Weather StatementFFCLamar, Monroe, Upson42 min
Jun 25, 4:07 PM EDTSpecial Weather StatementFFCDawson23 min
Jun 25, 4:18 PM EDTSpecial Weather StatementFFCJasper27 min
Jun 25, 4:21 PM EDTSpecial Weather StatementFFCStewart39 min
Jun 25, 4:22 PM EDTSpecial Weather StatementFFCMurray23 min
Jun 25, 4:27 PM EDTSpecial Weather StatementFFCCobb, Forsyth33 min
Jun 25, 4:31 PM EDTSpecial Weather StatementFFCHall, White29 min
Jun 25, 4:31 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe29 min
Jun 25, 4:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Jun 25, 4:34 PM EDTSpecial Weather StatementFFCHaralson26 min
Jun 25, 4:40 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas35 min
Jun 25, 4:53 PM EDTSpecial Weather StatementFFCDeKalb, Douglas, Fulton, Gwinnett37 min
Jun 25, 4:54 PM EDTSpecial Weather StatementFFCBanks, Hall36 min
Jun 25, 5:00 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford30 min
Jun 25, 5:12 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson48 min
Jun 25, 5:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta31 min
Jun 25, 5:19 PM EDTSpecial Weather StatementFFCMacon41 min
Jun 25, 5:23 PM EDTSpecial Weather StatementFFCWebster37 min
Jun 25, 5:29 PM EDTSpecial Weather StatementFFCJones31 min
Jun 25, 5:29 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton31 min
Jun 25, 5:34 PM EDTSpecial Weather StatementFFCBarrow, Clayton, DeKalb, Gwinnett, Henry, Newton and 2 more41 min
Jun 25, 5:40 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison50 min
Jun 25, 5:50 PM EDTSevere Thunderstorm WarningFFCClayton, Fayette, Fulton, Henry40 min
Jun 25, 5:57 PM EDTSpecial Weather StatementFFCMacon, Schley48 min
Jun 25, 6:01 PM EDTSpecial Weather StatementFFCCoweta, Fayette29 min
Jun 25, 6:14 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes31 min
Jun 25, 6:30 PM EDTSpecial Weather StatementFFCPike30 min
Jun 25, 6:34 PM EDTSpecial Weather StatementFFCBleckley26 min
Jun 25, 6:35 PM EDTSpecial Weather StatementFFCHarris40 min
Jun 25, 6:41 PM EDTSpecial Weather StatementFFCMacon49 min
Jun 25, 6:45 PM EDTSpecial Weather StatementFFCWashington30 min
Jun 25, 6:47 PM EDTSpecial Weather StatementFFCWilkes28 min
Jun 25, 6:48 PM EDTSpecial Weather StatementFFCToombs27 min
Jun 25, 6:54 PM EDTSpecial Weather StatementFFCPike, Upson51 min
Jun 25, 6:59 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Jun 25, 7:01 PM EDTSevere Thunderstorm WarningFFCDodge29 min
Jun 25, 7:09 PM EDTSevere Thunderstorm WarningFFCCrisp36 min
Jun 25, 7:15 PM EDTSpecial Weather StatementFFCJohnson30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.